# SDR ASOA05572

- Difficulty date: June 30, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM SHV-CVG, THE AIRCRAFT EXPERIENCED A BIRD STRIKE ON THE FIRST OFFICERS WINDSHIELD WITH NO KNOWN PROBLEMS OCCURRING.  DURING DESCENT INTO CVG, THE CREW NOTICED SPORADIC UNCOMMANDED FLIGHT CONTROL DEFLECTIONS WITH O WITHOUT THE AUTO PILOT ENGAGED.  NO RUDDER PEDAL DEFLECTION WAS NOTED.  THE TOWER DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED SAFELY IN CVG.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ACTUATOR LINEAR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
